Shape Design with Great Geometrical Deformations Using Continuously Moving Finite Element Nodes

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2877-2880
JournalIEEE Transactions on Magnetics
Volume34
Issue number5
Publication statusPublished - 1998

Cite this

Shape Design with Great Geometrical Deformations Using Continuously Moving Finite Element Nodes. / Brandstätter, Bernhard; Ring, Wolfgang; Magele, Christian; Richter, Kurt R.

In: IEEE Transactions on Magnetics, Vol. 34, No. 5, 1998, p. 2877-2880.

Research output: Contribution to journalArticleResearchpeer-review

@article{1a00b16370d94484bb38599535138c21,
title = "Shape Design with Great Geometrical Deformations Using Continuously Moving Finite Element Nodes",
author = "Bernhard Brandst{\"a}tter and Wolfgang Ring and Christian Magele and Richter, {Kurt R.}",
year = "1998",
language = "English",
volume = "34",
pages = "2877--2880",
journal = "IEEE Transactions on Magnetics",
issn = "0018-9464",
publisher = "Institute of Electrical and Electronics Engineers",
number = "5",

}

TY - JOUR

T1 - Shape Design with Great Geometrical Deformations Using Continuously Moving Finite Element Nodes

AU - Brandstätter, Bernhard

AU - Ring, Wolfgang

AU - Magele, Christian

AU - Richter, Kurt R.

PY - 1998

Y1 - 1998

M3 - Article

VL - 34

SP - 2877

EP - 2880

JO - IEEE Transactions on Magnetics

JF - IEEE Transactions on Magnetics

SN - 0018-9464

IS - 5

ER -